[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Webmail::
::
Abstracted & Indexed in
..
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: Export Journal XML Articles RSS Volume 11, Issue 2 (11-2016) ::
Back to browse issues page
XML New Jensen and Ostrowski Type Inequalities for General Lebesgue Integral with Applications P. 1-22
S. S. Dragomir
Abstract   |   Full-Text (PDF)  
XML m-Ary Hypervector Space: Convergent Sequences and Bundle Subsets. P. 23-41
S. Ostadhadi-Dehkordi
Abstract   |   Full-Text (PDF)  
XML On Direct Sum of Branches in Hyper BCK-algebras P. 43-55
H. Harizavi
Abstract   |   Full-Text (PDF)  
XML Applying Legendre Wavelet Method with Regularization for a Class of Singular Boundary Value Problems P. 57-69
A. Azizi , J. Saeidian , S. Abdi
Abstract   |   Full-Text (PDF)  
XML An Implicit Difference-ADI Method for the Two-dimensional Space-time Fractional Diffusion Equation P. 71-86
F. Nasrollahzadeh , S. M Hosseini
Abstract   |   Full-Text (PDF)  
XML Representations of Double Coset Lie Hypergroups P. 87-96
M. Toomanian , M. Amini , A. Heydari
Abstract   |   Full-Text (PDF)  
XML Stability Analysis of Mathematical Model of Virus Therapy for Cancer P. 97-110
A. Ashyani , H. R. M‎ohammadinejad , O. RabieiMotlagh
Abstract   |   Full-Text (PDF)  
XML Linear Functions Preserving Sut-Majorization on RN P. 111-118
A. Ilkhanizadeh Manesh
Abstract   |   Full-Text (PDF)  
XML Double Sequence Iterations for Strongly Contractive Mapping in Modular Space P. 119-130
A. Razani , R. Moradi
Abstract   |   Full-Text (PDF)  
XML Additive Maps Preserving Idempotency of Products or Jordan Products of Operators P. 131-137
A. Taghavi , R. Hosseinzadeh , H. Rohi
Abstract   |   Full-Text (PDF)  
XML On the Wiener Index of Some Edge Deleted Graphs P. 139-148
S. Durgi B. , S. Ramane H., R. Hampiholi P., M. Mekkalike S.
Abstract   |   Full-Text (PDF)  
XML ABSTRACTS IN PERSIAN Vol.11,No.2 P. 149-160
Name of Authors In This Volume
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.076 seconds with 996 queries by yektaweb 3510